| Model Number |
SP-684 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a skin closure of the face, when closing the skin, in the act of taking the suture from the packet, needle detachment occurred for five sutures.The needle did not fall into the patient's cavity.The suture type was changed to resolve the issue.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant products: sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy) sp-684, sp-684 surgipro* 3-0 blu 45cm c14 x36, (lot number: d3f2657fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.